Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Mean summability methods for Laguerre series


Author: Krzysztof Stempak
Journal: Trans. Amer. Math. Soc. 322 (1990), 671-690
MSC: Primary 42C10; Secondary 43A55
MathSciNet review: 974528
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply a construction of generalized convolution in

$\displaystyle {L^1}({\mathbb{R}_ + } \times \mathbb{R},{x^{2\alpha - 1}}dxdt),\qquad \alpha \geqslant 1,$

cf. [8], to investigate the mean convergence of expansions in Laguerre series. Following ideas of [4, 5] we construct a functional calculus for the operator

$\displaystyle L = - \left( {\frac{{{\partial ^2}}} {{\partial {x^2}}} + \frac{{... ... {t^2}}}} \right),\qquad x > 0,\quad t \in \mathbb{R},\quad \alpha \geqslant 1.$

Then, arguing as in [3], we prove results concerning the mean convergence of some summability methods for Laguerre series. In particular, the classical Abel-Poisson and Bochner-Riesz summability methods are included.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C10, 43A55

Retrieve articles in all journals with MSC: 42C10, 43A55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0974528-8
PII: S 0002-9947(1990)0974528-8
Keywords: Laguerre expansions, generalized convolution, mean convergence
Article copyright: © Copyright 1990 American Mathematical Society